# SDR DALA2017090706694

- Difficulty date: September 6, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN RH FUEL ACCESS #620DT, 620FT, 620LB, AND 620HB. (REF CARD 001-0434:2000-1002/016.) (AD).  NRC 00466: HOLE OF THE ACCESS PLATE #620DT, 620FT, 620LB, AND 620HB WERE REWORKED, MEASURED, AND FOUND TO BE WITHIN LIMITS OF REPAIR PER B-717 SRM 57-10-01-2R-2- PAR. 5 B CONDITION II. BUSHINGS WERE FABRICATED AND INSTALLED IN #620DT, 620FT, 620LB, AND 620HB PER B-717 SRM 57-10-01 2R-2-PAR.5 B CONDITION II. (LP #0201670)
